Detail publikace

On the Proof of the Existence of Undominated Strategies in Normal Form Games

KOVÁR, M. CHERNIKAVA, A.

Originální název

On the Proof of the Existence of Undominated Strategies in Normal Form Games

Anglický název

On the Proof of the Existence of Undominated Strategies in Normal Form Games

Jazyk

en

Originální abstrakt

We correct the proof and generalize the well-known H. Moulin's Theorem. The original proof due to Herve Moulin conatined a wrong assumption that every chain has a cofinal susequence. We use the convergence theory expressed in terms of nets to bypass this mistake and to get a rather more general result.

Anglický abstrakt

We correct the proof and generalize the well-known H. Moulin's Theorem. The original proof due to Herve Moulin conatined a wrong assumption that every chain has a cofinal susequence. We use the convergence theory expressed in terms of nets to bypass this mistake and to get a rather more general result.

Dokumenty

BibTex


@article{BUT107360,
  author="Martin {Kovár} and Alena {Chernikava}",
  title="On the Proof of the Existence of Undominated Strategies in Normal Form Games",
  annote="We correct the proof  and generalize the well-known H. Moulin's Theorem. The original proof due to Herve Moulin conatined a wrong assumption that every chain has a cofinal susequence. We use the convergence theory expressed in terms of nets to bypass this mistake and to get a rather more general result.",
  chapter="107360",
  doi="10.4169/amer.math.monthly.121.04.332",
  number="04",
  volume="121",
  year="2014",
  month="april",
  pages="332--337",
  type="journal article in Web of Science"
}